Join the 'Tretinoin' group to help and get support from people like you.
Related terms: Tretinoin Topical
We found 82 questions associated with the 'Tretinoin' topic.
Posted 23 Apr 2010 by • 2 answers
I have been using tretinoin cream for one week. I have noticed that i am breaking out. I know that most topical meds will have to make your face worse before it gets better. I was wondering if the same goes for tretinoin cream 0.025 because i broke out. I also have these red marks all around my ...
Posted 15 May 2013 by • 4 answers
I began using Tretinoin .025% cream approximately 10 weeks ago when it was prescribed to me by my dermatologist. So far, my skin is continuing to get worse, which is extremely frustrating. Should I continue the use of it? I've heard that by the end of the third month of using this product, ...
Posted 25 Jan 2016 by • 2 answers
Ive recently been prescribed 20mg accutane. I've had Acne on my face, back, chest & shoulders since I was 13. I'm nearly 18 now. I've been taking doxycycline & tretinoin gel for the past couple months and I've been looking a lot better lately. I've already went ...
Posted 6 Sep 2009 by • 1 answer
Posted 5 Oct 2015 by • 2 answers
Atralin is a tretinoin .05% gel as well
Posted 3 Nov 2009 by • 1 answer
i read on the internet it could be used on molluscum to dry them out ?
Posted 13 Jul 2010 by • 2 answers
... should be concerned about as far as her development is concerned? Should I worry about her female organs or any other part of her system?
Posted 3 Nov 2010 by • 1 answer
Ever since I started using Tretinoin, my face stings when I apply any moisturtizer or makeup to my skin Even in areas that I don;t apply Tretinoin (like my eyes). I also noticed that my eye lids get red and puffy and have a baggy, swollen look. Is this a common side effect to Tretinoin?
Posted 18 Jan 2012 • 1 answer
I just started the medicine i wear make up... i dont have a choice i have to look presentable any recomendations on a good cover up while on the medicine (liquid,powder, perhaps a spacific brand and i have stinging when i apply and my face is peeling like crazy but i just started
Posted 27 May 2013 by • 3 answers
My doctor prescribed Retinol (Tretinoin) but I have noticed that when I use it I cannot fall to sleep. I would like to keep using it, what can I do?
Posted 31 Jul 2013 by • 1 answer
After having great results with benzoyl peroxide I began to develop extreme dryness, even with a moisturizer. My derm prescribed me ziana as it would be less irritating. It's been about three weeks and my skin feels great! But, it doesn't look great. My acne has flared up again while on ...
Posted 21 Apr 2015 by • 1 answer
I'm worried it might comeback worse since my papule acne is pretty mild. How does doxy work? I definitely don't want to take it longer than 3 months of my skin will get worse once I'm off. Any advice is appreciated. I'm 23, healthy wt, healthy diet and lifestyle. Recently ...
Posted 13 Apr 2016 by • 2 answers
I've been on .25% for 2 and a half months. My skin is peeling SO badly that I feel it looks worse than before! I can't wear make up because it looks gross and cake like. I also use clyndamicin gel in the morning. I've already had the purge, but I think the peeling may be worse! Help!
Posted 23 Sep 2009 by • 2 answers
is it okay to add tretinoin gel .025 in places on your face that didn't have acne before you put it on there? Also my skin is much more oily now. Is this ok? Also I've been using it for about 4 weeks now. But I forgot to use it 2 or 3 different days during this period. Do you think this ...
Posted 3 Jun 2010 by • 1 answer
Related Condition Support Groups
Related Drug Support Groups
Tretinoin Patient Information at Drugs.com
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)